# SDR AT9900862

- Difficulty date: November 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1038
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND CRACK IN SKIN AT BS 1038 ABOVE LONGERON 14R.  CUT OUT CRACK AND INSTALLED DOUBLER IAW DC9 SRM 51-30-02, 51-10-03, AND 53-04 FIG 18.
